MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EV1000A PLATFORM SYSTEM

EDWARDS LIFESCIENCES EV1000A PLATFORM SYSTEM
Model Number EV1000A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the biomed that there were fluctuating and incorrect values with the ev1000 system.When they exchanged the suspect ev1000 system for another one, then the issue was resolved.There were no error messages present.There was no inappropriate patient treatment reported.The patient demographics has been requested, but not provided.Several attempts have been made to the facility for additional details and no response received.There was no patient harm or injury.
 
Additional Manufacturer Narrative
The product has been requested to be returned for evaluation, but has not yet arrived.Once it has arrived and the evaluation completed a supplemental report will be submitted with the evaluation findings.The device service history record review was completed and all manufacturing inspections passed with no non conformances.
 
Additional Manufacturer Narrative
Product return requests were sent to the customer and no response was received.The device was not returned.If the product arrives and an evaluation is completed, a supplemental report will be submitted with the findings.H3 other text: product not received.
 
Additional Manufacturer Narrative
The suspect ev1000 system was evaluated.When the panel and databox were connected to a patient simulator for testing, the ap and cvp was able to be zeroed appropriately with no error messages noted.The panel was set to monitor the cardiac output, the cardiac input and the stroke volume.The readings obtained were steady with no fluctuations.It was left to run for over three hours and there was still no fluctuation in the readings.There was no defect found.

Brand Name
EV1000A PLATFORM SYSTEM
Common Device Name
EV1000A PLATFORM SYSTEM
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key13673390
Report Number2015691-2022-04272
Device Sequence Number14778017
Product Code DXG
UDI-Device Identifier00690103189650
UDI-Public(01)00690103189650(11)170312
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberEV1000A
Device Catalogue NumberEV1000A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/03/2022
05/03/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date03/16/2022
05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown